Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The $ {\rm mod}$ $ p$ cohomology of $ {\rm BO}\langle 4k\rangle $


Author: V. Giambalvo
Journal: Proc. Amer. Math. Soc. 20 (1969), 593-597
MSC: Primary 55.30
MathSciNet review: 0236913
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0236913-6
PII: S 0002-9939(1969)0236913-6
Article copyright: © Copyright 1969 American Mathematical Society